# SDR ASAA12510881

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 14,423 hours, 4,661 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457STYLEC
- Part serial: 108B1456
- Condition: Faulty
- Location: Apu
- Part time: 5,627 hours, 4,843 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START GOT A FAULT & MAINTENANCE LIGHT.  FAULT CODE 49 41244 GENERATOR FAIL.  REPLACED STARTER GENERATOR REF AMM 49 41 21.  OPS AND LEAK CHECKED GOOD.  APU BITE CHECK GOOD NO FAULTS NOTED REF AMM 49 61 00 700 801.
